# SDR FDEA201307231644

- Difficulty date: July 23, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 10,406 hours, 1,441 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110568
- Part serial: 11796
- Condition: Leaking
- Location: Nr 3 Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TIRE PRESSURE EICAS MESSAGE.  NR 3 MLG TIRE PRESSURE 180 PSI DECREASED TO 160 PSI.  REMAINED AT 160 PSI AFTER LANDING. VERIFIED NR 3 TIRE PRESSURE IS LOW.   R & R NR 3 WHEEL ASSY IAW MM 32-45-01-4.  ACFT OK TO CONTINUE.
